# SDR LR7A05058

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS4312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK PER JOB CARD HC2701 CRACK FOUND AT RIGHT AFT FUSELAGE FS 858 UPPER RING SEGMENT EDGE, RBL 61, WL 280.  REPAIR CARRIED OUT IAW SMP583 FIG 53-50-05, FS 858.
